# SDR XNOA1231

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 56,937 hours, 36,413 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Selector Switch
- Condition: Burned Out
- Location: Freq Meter
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 3 ENGINE, AC FREQUENCY METER PEGGED OUT AND SMOKE POURED OUT OF FREQ (AC) SELECTOR SWITCH.  REMOVED AND REPLACED AC FREQ METER SELECTOR SWITCH AND OPS CHECK OKAY IAW B727 MM 24-20-00.
